Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Archived

This topic is now archived and is closed to further replies.

AgelessZone

Tretinoin burning

Recommended Posts

After coming off of a 6 month period of accutane, my dermatologist instantly put me on tretinoin cream 0.05%. I used it a few nights ago with no problems, then the next night. When washing my face the next morning with dove sensitive skin soap, my skin severely burned and was so red. I moisturized with cetaphil and could just feel my skin burning and being dry. I stopped using the tretinoin cream, as the derm said to, and now only wash my face with the dove soap and moisturizer. My skin is still burning, worsening everytime, and getting dryer. How do I help my skin stop burning and peeling? Any suggestions or info??

Share this post


Link to post
Share on other sites

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×